On invariance of some properties of solutions under perturbation of a pulse system of differential equations

Authors

  • N. A. Perestyuk

Abstract

Sufficient conditions for the invariance of boundedness and stability properties of solutions under perturbation of a pulse system of differential equations are established.

Published

25.12.1994

Issue

Section

Short communications

How to Cite

Perestyuk, N. A. “On Invariance of Some Properties of Solutions under Perturbation of a Pulse System of Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 12, Dec. 1994, pp. 1707–1713, https://umj.imath.kiev.ua/index.php/umj/article/view/5579.